Language:   Search:   Contact
Database
»ZBMATH«
MSC 2000
MSC 2010
Reviewer
Service
Subscription
»ZBMATH«
ZBMATH Database | Simple Search Print
Read more | Try MathML | Hide
Zentralblatt MATH has released its new interface!
For an improved author identification, see the new author database of ZBMATH.

ZBMATH Database Simple Search Advanced Search Command Search

Simple Search

Query:
Enter a query and click »Search«...
Format:
Display: entries per page entries
first | last | previous | next Result: 1 - 3 of 4
1
Zbl 0216.37902 Mamaturdiev, G.; Azhymudinov, T.
Über die Orthogonalität der Eigenfunktionen des zweiten Randwertproblems der Elastizitätstheorie.
(Russian)
Kraevye Zadachi Differ. Uravn. Chastn. Proizvodn. 126-131 (1970). MSC2000: *35P99 74B99
2
Zbl 0147.43401 Azhymudinov, T.
Zur Hilbert-Schmidtschen Theorie für eine Gleichung vom Typus der Gleichungen der Elastizitätstheorie.
(Russian)
Tr. I Kaz. Mezhvuz. Nauchn. Konf. Mat. Mekh. 1963, 58-59 (1965).
3
Zbl 0142.38902 Azhymudinov, T.
Ein Variationsproblem, verbunden mit dem Auffinden von Eigenwerten und Fundamentalfunktionen der zwei-dimensionalen Lameschen Gleichung.
(Russian)
Izv. Akad. Nauk UzSSR, Ser. Fiz.-Mat. Nauk 1963, No.2, 10-15 (1963).
first | last | previous | next Result: 1 - 3 of 4
Login Username: Password:

Highlights
Scientific prize winners of the ICM 2010
Overhang
Lie groups, physics and geometry. An introduction for physicists, engineers and chemists.

Mirror Server

Goettingen State- and University Library Goettingen [Germany]

Other Mirror Sites



Copyright © 2015 Zentralblatt MATH | European Mathematical Society | FIZ Karlsruhe | Heidelberg Academy of Sciences
Published by Springer-Verlag | Webmaster